Alert archive / Tennessee / River Flood Warnings in 2018
River Flood Warning 19, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Nov 6, 2018, 1:54 AM CST for Davidson County, Tennessee. It was in force for 5 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 6, 2018, 1:54 AM CST (07:54 UTC)
- Expired
- Nov 6, 2018, 6:32 AM CST
- In force
- 5 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Davidson County, TN
The radar
The Nashville radar (KOHX), 25 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Whites Creek near Bordeaux (BORT1).
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03431599, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
518
WGUS44 KOHX 060754
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
154 AM CST Tue Nov 6 2018
...The National Weather Service in Nashville, Tn has issued a flood warning for
the following rivers in middle Tennessee...
Whites Creek At Bordeaux affecting Davidson County
. Heavy rainfall has caused Whites Creek at Bordeaux to rise above flood stage.
It is expected to fall below flood stage by Tuesday afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC037-061800-
/O.NEW.KOHX.FL.W.0019.181106T0754Z-181106T1800Z/
/BORT1.1.ER.181106T0703Z.181106T0731Z.000000T0000Z.NO/
154 AM CST Tue Nov 6 2018
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Whites Creek At Bordeaux
* From early this morning until this afternoon.
* At 01AM Tuesday the stage was...19.2 feet
* Flood stage is 18.0 feet.
* At 22.0 feet...Extensive flooding of homes and properties along Hamilton Ave
is occurring, also flooding of Hartman Park, the Whites Creek Greenway, and
portions of Tucker Road occurs.
* At 20.0 feet...Water floods low spots along Hamilton Ave, further inundation
of homes in the area is also occurring.
* At 18.0 feet...Flooding of homes along Hamilton Ave in Bordeaux occurs.
* At 17.0 feet...Water approaches the foundations of homes along Hamilton Ave in
Bordeaux.
* At 13.0 feet...Water inundates the backyards of homes along Hamilton Ave in
the Bordeaux area.
&&
LAT...LON 3620 8689 3626 8689 3634 8685 3634 8675
3624 8675 3617 8685
$$1 follow-up statement
885
WGUS84 KOHX 061232
FLSOHX
Flood Statement
National Weather Service Nashville TN
632 AM CST Tue Nov 6 2018
...The flood warning is cancelled for the following rivers in Tennessee...
Whites Creek At Bordeaux affecting Davidson County
.The river has fallen below action stage and thus the warning is cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC037-061302-
/O.CAN.KOHX.FL.W.0019.000000T0000Z-181106T1232Z/
/BORT1.1.ER.181106T0703Z.181106T0816Z.181106T0917Z.NO/
632 AM CST Tue Nov 6 2018
The Flood Warning is cancelled for
The Whites Creek At Bordeaux
* At 5AM Tuesday the stage was 9.3 feet.
* Flood stage is 18.0 feet.
&&
LAT...LON 3620 8689 3626 8689 3634 8685 3634 8675
3624 8675 3617 8685
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Nov 6, 12:23 AM CST, 1 hour 31 minutes earlier.
Area forecast discussion, Nov 6, 12:23 AM CST, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1223 AM CST Tue Nov 6 2018 .UPDATE... FOR MORNING DISCUSSION. && .DISCUSSION... Updated suite of forecast products to remove several counties across western and northern portions of mid state from Tornado Watch Number 423. && .AVIATION... 06Z TAF DISCUSSION. CKV/BNA/MQY/CSV...Went very close to 06/00Z TAF discussion reasoning. Several amendments probable at all terminal sites due to actual fluctuations in wx, wind, vsbys, and ceilings thru at least 06/12Z. Reason behind this is that there is no way with forecast wx resolution to do these very short term time period deviations accurately in a concise terminal forecast format. One significant change of note though is the introduction of LLWS with 60kts of shear within 2 KFT of sfc. Data from 06/04Z OHX sounding sounding profile depicting 50-60kts winds as close as 200 feet off sfc. Significant caution is urged for any aviation interest across the mid state region thru 06/12Z. Latest models continuing to support designated TEMPO group impacts and timing windows of potential strong/svr tstms of a potential squall line feature moving across terminal locations. During these TEMPO time periods sfc gusts 40 to 50 kts if not locally higher are certainly not out of the question. Sly sustained sfc winds 10-15kts with gusts to 25kts will veer to the west as sfc cold front continues to move southeastward across and out of mid state by 06/12Z. Conditions should rapidly improve to VFR/SKC conditions all terminals 06/14Z-07/06Z as sfc high pressure influences and a dry quasi swly flow pattern becomes established across mid state region. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......31 AVIATION........31
Hazardous weather outlook, Nov 5, 11:50 PM CST, 2 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 1150 PM CST Mon Nov 5 2018 TNZ009>011-027>034-058>066-075-077>080-093>095-070600- Macon-Clay-Pickett-Davidson-Wilson-Trousdale-Smith-Jackson-Putnam- Overton-Fentress-Lewis-Williamson-Maury-Marshall-Rutherford- Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy- Van Buren-Wayne-Lawrence-Giles- 1150 PM CST Mon Nov 5 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Overnight A line of strong to potentially severe thunderstorms is expected to continue to move across Middle Tennessee as the overnight hours progress. Strong to severe thunderstorms within the line will be capable of producing damaging winds and some tornadoes. Locally heavy rainfall and localized flash flooding may be possible in a few locations also. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Low temperatures below freezing are possible each morning on Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through early Tuesday morning. TNZ005>008-023>026-056-057-070600- Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson- Cheatham-Perry-Hickman- 1150 PM CST Mon Nov 5 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Low temperatures below freezing are possible each morning on Saturday and Sunday. Spotter Thunderstorm Reporting Criteria Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down 31
In the hours before
Local storm report, Nov 6, 12:21 AM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1221 AM CST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM TSTM WND DMG 6 SSE COLUMBIA 35.54N 87.01W
11/05/2018 MAURY TN EMERGENCY MNGR
TREES DOWN ACROSS MOORSVILLE PIKE IN MAURY COUNTY. ROAD
WAS CLOSED AT TIME OF REPORT.
&&
EVENT NUMBER OHX1800394
BWLocal storm report, Nov 6, 12:41 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1241 AM CST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM TSTM WND DMG 7 E ROVER 35.69N 86.48W
11/06/2018 RUTHERFORD TN EMERGENCY MNGR
HOUSE COMPLETELY COLLAPSED AT 8085 MIDLAND ROAD IN
CHRISTIANA...POSSIBLE TORNADO
&&
EVENT NUMBER OHX1800395
BWLocal storm report, Nov 6, 12:47 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1247 AM CST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG 6 W MINOR HILL 35.03N 87.28W
11/05/2018 LAWRENCE TN EMERGENCY MNGR
POWER LINES DOWN AT 123 HOOD HOLLOW ROAD IN SOUTHERN
LAWRENCE COUNTY
&&
EVENT NUMBER OHX1800396
BWLocal storm report, Nov 6, 12:54 AM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1254 AM CST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG 9 NNW BELL BUCKLE 35.71N 86.40W
11/06/2018 RUTHERFORD TN SOCIAL MEDIA
REPORTS OF SEVERAL STRUCTURES DAMAGED, INCLUDING A ROOF
MISSING FROM A STRUCTURE ON ROCK SPRINGS ROAD. POSSIBLE
TORNADO.
&&
EVENT NUMBER OHX1800397
BSLocal storm report, Nov 6, 12:56 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1256 AM CST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG 3 NE THOMPSON'S STATION 35.84N 86.88W
11/05/2018 WILLIAMSON TN EMERGENCY MNGR
TREES DOWN IN FAIRVIEW, GOOSE CREEK AT MCLEMORE, ROCKY
FORD AT FLY ROAD, AND IN THOMPOSON STATION
&&
EVENT NUMBER OHX1800398
BWLocal storm report, Nov 6, 1:11 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
111 AM CST TUE NOV 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG 4 E ARRINGTON 35.86N 86.63W
11/05/2018 WILLIAMSON TN SOCIAL MEDIA
TREES DOWN ON SPANNTOWN ROAD. POSSIBLE TORNADO.
&&
EVENT NUMBER OHX1800399
BWThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 7:56 PM CST | Special Weather Statement | OHX | Stewart | 34 min |
| Nov 5, 8:36 PM CST | Special Weather Statement | OHX | Houston, Stewart | 24 min |
| Nov 5, 9:18 PM CST | Tornado Warning | OHX | Cheatham, Dickson, Montgomery | 27 min |
| Nov 5, 9:31 PM CST | Areal Flood Advisory | OHX | Montgomery, Stewart | 119 min |
| Nov 5, 9:55 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 35 min |
| Nov 5, 10:16 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Robertson | 119 min |
| Nov 5, 10:20 PM CST | Tornado Warning | OHX | Sumner, Trousdale, Wilson | 25 min |
| Nov 5, 10:31 PM CST | Tornado Warning | OHX | Wayne | 29 min |
| Nov 5, 10:33 PM CST | Tornado Warning | OHX | Hickman, Lewis, Maury, Perry, Wayne | 27 min |
| Nov 5, 10:55 PM CST | Tornado Warning | OHX | Lawrence, Lewis, Wayne | 35 min |
| Nov 5, 10:55 PM CST | Tornado Warning | OHX | Hickman, Lewis, Maury | 21 min |
| Nov 5, 10:59 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Sumner | 2 hr |
| Nov 5, 11:08 PM CST | Tornado Warning | OHX | Lawrence, Wayne | 37 min |
| Nov 5, 11:15 PM CST | Tornado Warning | OHX | Hickman, Maury, Williamson | 30 min |
| Nov 5, 11:31 PM CST | Tornado Warning | OHX | Marshall, Maury | 29 min |
| Nov 5, 11:37 PM CST | Tornado Warning | OHX | Williamson | 23 min |
| Nov 5, 11:38 PM CST | Tornado Warning | OHX | Lawrence, Wayne | 37 min |
| Nov 5, 11:45 PM CST | Areal Flood Advisory | OHX | Davidson | 2 hr |
| Nov 5, 11:55 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 35 min |
| Nov 5, 11:56 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford | 34 min |
| Nov 5, 11:59 PM CST | Tornado Warning | OHX | Rutherford, Williamson | 31 min |
| Nov 6, 12:00 AM CST | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 30 min |
| Nov 6, 12:01 AM CST | Tornado Warning | OHX | Giles, Lawrence | 29 min |
| Nov 6, 12:02 AM CST | Areal Flood Advisory | OHX | Macon, Sumner, Trousdale, Wilson | 118 min |
| Nov 6, 12:18 AM CST | Tornado Warning | OHX | Cannon, Rutherford, Wilson | 14 min |
| Nov 6, 12:23 AM CST | Tornado Warning | OHX | Cannon, Rutherford | 37 min |
| Nov 6, 12:27 AM CST | Tornado Warning | OHX | Giles | 18 min |
| Nov 6, 12:43 AM CST | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 32 min |
| Nov 6, 12:47 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee | 28 min |
| Nov 6, 1:23 AM CST | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 37 min |
| Nov 6, 1:23 AM CST | Tornado Warning | OHX | Coffee, Grundy | 39 min |
| Nov 6, 1:28 AM CST | Tornado Warning | OHX | Putnam, White | 15 min |
| Nov 6, 1:48 AM CST | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 42 min |
| Nov 6, 2:12 AM CST | Areal Flood Advisory | OHX | Wilson | 2 hr |
| Nov 6, 7:24 AM CST | River Flood Advisory | OHX | Hickman | 69 min |
Nearby
River Flood Warnings in Tennessee, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.